International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education Indexed in ESCI

Search Results

Keyword: Teaching Methods

Research Article
Relational equity: Adapting an elementary mathematics teaching methods course to online contexts
Jennifer L. Ruef, Reid Shepard
https://doi.org/10.29333/iejme/12224
International Electronic Journal of Mathematics Education, Volume 17, Issue 4, Article No: em0699
Research Article
Application of Multiply Regression Linear Model and New Technology Method in Estimating Learning and Education of Students
Zainb Hassan Radhy
https://doi.org/10.12973/iejme/3978
International Electronic Journal of Mathematics Education, Volume 14, Issue 1, pp. 87-90
Research Article
Problematization and Research as a Method of Teaching Mathematics
Iran Abreu Mendes, Carlos Aldemir Farias da Silva
https://doi.org/10.12973/iejme/2694
International Electronic Journal of Mathematics Education, Volume 13, Issue 2, pp. 41-55
Research Article
Study on Willingness of Future Math Teachers to Enhance the Learning and Cognitive Activity of Students
Nailya V. Timerbaeva, Elmira I. Fazleeva, Kadriya B. Shakirova

International Electronic Journal of Mathematics Education, Volume 11, Issue 6, pp. 1901-1909
Research Article
Applying the Findings of Scientific and Pedagogical Research in Values Education
Aygul A. Zhumadullaeva, Sarash S. Konyrbaeva, Bibi C. Duanbaeva, Zhakipbek A. Kasymbekov, Talgat A. Daniyarov, Mukhtar S. Isaev

International Electronic Journal of Mathematics Education, Volume 11, Issue 5, pp. 1231-1243
Research Article
Problem of Using Innovative Teaching Methods for Distance Learning Students
Olga V. Borisova, Dinara G. Vasbieva, Natalya I. Malykh, Sergey A. Vasnev, Jana Bírová

International Electronic Journal of Mathematics Education, Volume 11, Issue 5, pp. 1175-1184
Research Article
The Impact of Teaching Approaches on Students’ Mathematical Proficiency in Sweden
Joakim Samuelsson
https://doi.org/10.29333/iejme/250
International Electronic Journal of Mathematics Education, Volume 5, Issue 2, pp. 61-78